# SDR AWXA200601703

- Difficulty date: September 29, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 205,544 hours, 7,747 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547101200400
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DELAMINATION ON RUDDER RIGHT SKIN PANEL, 7" AFT OF  RUDDER STATION BR7 / 569.  REPAIRED RUDDER RIGHT SIDE SKIN PANEL, 7" AFT OF  RUDDER STATION BR7 IAW A319 SRM 55-41-00, FIGURE 217.
